MENTOR TEXAS MENTOR SMOOTH ROUND HIGH PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Catalog Number |
3503230 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
07/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a 49-year-old caucasian female patient underwent a breast augmentation primary with saline mentor smooth round high profile 230cc breast implants and experienced deflation on the right side post-operatively, which was confirmed during a physical exam.As a result, the patient is scheduled for removal on (b)(6) 2023.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Date of explantation: (b)(6) 2023 reason for device explant and/or reoperation: deflation manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On sep 28, 2023, additional information was received indicating the impacted product was damaged during shipping, and was scrapped as a result by the carrier.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.Manufacturer¿s reference number: (b)(4).